Couldn't find what you looking for?

TRY OUR SEARCH!


I have a daughter that is prescribed to use Methylphenidate few months ago. She uses it as prescribed and she feels much better lately. We are happy with this drug, because any other she uses caused her any problem that was one of side effects. Anyway, with this medicine, we have noticed only one, and that is side effect of breast development. Can you tell me could it be side effect of Methylphenidate?

Loading...


Methylphenidate belongs to the group of medicines called central nervous system stimulants. Usually, it is used to treat attention-deficit hyperactivity disorder, known as ADHD, and narcolepsy. This means uncontrollable desire for sleep or sudden attacks of deep sleep. You should just know her doctor has to check her progress at regular visits. He has to make sure that this medicine does not cause unwanted effects, such as high blood pressure. Along with its needed effects, a medicine may cause some unwanted effects, but I have never heard for breast development. Some more common side effects are fast heartbeat and increased blood pressure. Less common are chest pain, fever, joint pain, skin rash or hives, and uncontrolled movements of the body. Rare side effects are black, tarry stools, blood in urine or stools, blurred vision or other changes in vision, convulsions, muscle cramps, and pinpoint red spots on skin. I would fist ask how old you daughter is, maybe breast developing is because of puberty. If that is not cause, please check it with her doctor, without stopping with Methylphenidate.
Reply

Loading...


I was wondering if there have been any studies of the side effect of females taking medications for ADD during puberty on breast development? I know that in females one side develops first and then the other. Could a young female in this development stage have abnormal breast growth, like one side be much bigger then the other breast, especially if the female only took the medication for a few short months?
Reply

Loading...